MAUDE Adverse Event Report: SMITH & NEPHEW, INC. ECH POR STR 15MM CAL SZ 12; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

SMITH & NEPHEW, INC. ECH POR STR 15MM CAL SZ 12; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Model Number OR71340212
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Injury (2348)
Date of Event 02/17/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the device was placed on patient on (b)(6) 2019 and in (b)(6) 2020 the device broke inside the patient.According to the physician, the patient didn´t perform any movement or activity that could cause the rupture of the device.Patient is stable and waiting for the revision surgery that will be performed on (b)(6) 2020.

Brand Name
ECH POR STR 15MM CAL SZ 12
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9828838
Report Number1020279-2020-00859
Device Sequence Number19017669
Product Code LPH
UDI-Device Identifier03596010328816
UDI-Public03596010328816
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K983834
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberOR71340212
Device Catalogue NumberOR71340212
Device Lot Number17EM22396
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/17/2020
Supplement Date Received by Manufacturer09/01/2021
Initial Report FDA Received Date03/13/2020
Supplement Report FDA Received Date09/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;